Go Back   OutlawMuscle Forum > Beginner's Forum
Register FAQ Members List Calendar Mark Forums Read

Beginner's Forum For people who are new to any part of this sport you may ask your questions here without fear of being flamed.

Reply
 
Thread Tools Display Modes
  #1  
Old 07-17-2018, 10:45 PM
blacksheep115 blacksheep115 is online now
Senior Member
 
Join Date: May 2012
Posts: 750
Default subq shots/hgh

Been doing 2iu subq for about 2 weeks now and almost every time I get somewhat a bruise and small red lump that lasts from 2 to 3 days. I mixed 1ml of bac water in 10iu vial so shooting 20iu of solution per slin pin.

I am using short needs and I don't think i'm lean enough for it to make it under the fat... Any ideas what causing it? I am doing it exact same way I did HCG shots and I don't remember them causing any bruising or lumps(been over a year since i cycled anything). Apprecaite it.
__________________
Sources with no probs so far:

RoidsSeek
UGfreak
IA
GBN
Direct
Euroking
Reply With Quote
  #2  
Old 07-18-2018, 09:34 AM
valetudo8080's Avatar
valetudo8080 valetudo8080 is offline
Senior Member
 
Join Date: May 2007
Posts: 1,623
Default

Shoot IM in delt or upper outer quad and see what happens.....it has worked in the past for others withthe same issue as yourself
__________________
DISCLAIMER:Everything Expressed Above by VT A.D. is for Entertainment Purposes Only
Reply With Quote
  #3  
Old 07-19-2018, 09:25 AM
MorganKane's Avatar
MorganKane MorganKane is offline
Donating Member
 
Join Date: Aug 2005
Posts: 8,457
Default

You are not going under the fat but under the skin.

Where did you get the HGH from?
You could be reacting to fillers or the GH itself.
__________________
"The whole problem with the world is that fools and fanatics are always so certain of themselves, and wiser people so full of doubts." Bertrand Russell
Reply With Quote
  #4  
Old 07-19-2018, 10:46 AM
blacksheep115 blacksheep115 is online now
Senior Member
 
Join Date: May 2012
Posts: 750
Default

Quote:
Originally Posted by MorganKane View Post
You are not going under the fat but under the skin.

Where did you get the HGH from?
You could be reacting to fillers or the GH itself.
Was just stating that to rule out going to deep was the problem. Didnt know if that could be a cause or not. Its Singanitrop from EK.
__________________
Sources with no probs so far:

RoidsSeek
UGfreak
IA
GBN
Direct
Euroking
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 11:16 PM.


Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.